Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    anxiety
    avatar
    An_247815 posted:
    Hi. I have a panic/anxiety disorder. There has been alot of stress lately and it has surfaced again with me taking my 10 mg of Paxil, that would usually control it pretty good. With this flare up I have alot of weakness in my arms and legs. I was wondering if this is normal. I have in the past had dizzy spells and panic feelings. This time it is weakness, dizziness, offbalanced and panic/nervous feelings. They come on suddenly but especially if I seem to get in a hurry or in a busy place like Wal-Mart.
    Reply
     
    avatar
    ang2962 responded:
    I also cannot convince myself that it is just anxiety and not something more serious. I try to convice myself by telling myself that I have done this before. Actually everyday for the past 2 weeks this time and that if it was something more serious then I would be a goner by now. Even though I know this I still cannot shake the fear of it being something other than my anxiety. If you experience any of the same symptoms please share them.
     
    avatar
    Patricia Farrell, PhD responded:
    Check with your doc, but it sounds like your stress is taking control and causing these symptoms.

    Some lifestyle changes may be helpful and I would also suggest that you begin to do relaxation breating (we have a video tutorial in our Tips column) and, if your doc agrees, some mild exercise. Exercise doesn't have to be more than walking in place in your home or office and taking the stairs whenever possible instead of elevators. We have exercises on my website's Videos page at http://www.drfarrell.net and I think those will help, too.

    I hope things do improve for you very soon.


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Successfully beat Effexor withdrawal - Here is how I did it:
    This is a Success Story and Instructions on Beating Effexor Withdrawal. I spent hours reading these forums and found that there were many, ... More
    Was this Helpful?
    14 of 14 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.